MathSciNet Relay Station
MathSciNet bibliographic data
MR1139554 11G35 (14H25 14H55)
Silverman, Joseph H. Some arithmetic properties of Weierstrass points: hyperelliptic curves. Bol. Soc. Brasil. Mat. (N.S.) 21 (1990), no. 1, 11–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement